| Model Number |
332079 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
As reported per medwatch number mw5114572: plastic epidural catheter tip broke off of the catheter while inside pt during placement procedure by anesthesiologist.Plastic tip was not present when catheter was removed from the pt's back.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number: (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.The actual defective device is a valuable tool in investigating the cause of this incident.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.